Divisibilité par 19
Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale (1879)
- Volume: 18, page 35-36
- ISSN: 1764-7908
Access Full Article
topHow to cite
topBadoureau. "Divisibilité par 19." Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale 18 (1879): 35-36. <http://eudml.org/doc/99399>.
@article{Badoureau1879,
author = {Badoureau},
journal = {Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale},
keywords = {divisibility rules},
language = {fre},
pages = {35-36},
publisher = {Carilian-Goeury et Vor Dalmont},
title = {Divisibilité par 19},
url = {http://eudml.org/doc/99399},
volume = {18},
year = {1879},
}
TY - JOUR
AU - Badoureau
TI - Divisibilité par 19
JO - Nouvelles annales de mathématiques : journal des candidats aux écoles polytechnique et normale
PY - 1879
PB - Carilian-Goeury et Vor Dalmont
VL - 18
SP - 35
EP - 36
LA - fre
KW - divisibility rules
UR - http://eudml.org/doc/99399
ER -
NotesEmbed ?
topTo embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.